MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SCR BIORCI 8X30MM STRL BX 1; SCREW, FIXATION, BONE

SMITH & NEPHEW, INC. SCR BIORCI 8X30MM STRL BX 1; SCREW, FIXATION, BONE
Model Number 7207561
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/30/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screw broke when entering the tunnel.A backup device was used to complete the surgery.There was a surgical delay greater than 30 minutes.
 
Additional Manufacturer Narrative
Due to no product return the complaint could not be ultimately confirmed.Definitive conclusions, accurate investigation and evaluation are not possible without product to evaluate.
 
Event or Problem Description
It was reported that the screw broke when entering the tunnel.All pieces were removed.A backup device was used to complete the surgery.There was a surgical delay greater than 30 minutes.

Brand Name
SCR BIORCI 8X30MM STRL BX 1
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7873882
Report Number1219602-2018-01244
Device Sequence Number14075709
Product Code HWC
UDI-Device Identifier03596010426239
UDI-Public(01)03596010426239(17)221128(10)50699549
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K992396
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2022
Device Model Number7207561
Device Catalogue Number7207561
Device Lot Number50699549
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/04/2018
Supplement Date Received by Manufacturer10/22/2018
Initial Report FDA Received Date09/13/2018
Supplement Report FDA Received Date10/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1